# SDR RRXA96095

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 450-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER ATTACH TO LONGERON 31R AND OUTER SKIN BETWEEN Y= 450 AND Y= 510, CORROSION DAMAGE BEYOND LIMITATIONS IAW SRM 53-2-0.  REPAIRED FINGER DOUBLER AND SKIN BY DOUBLER REPAIR IAW DWG 5779934, REPLACED LONGERON 31R AND TREATED IAW SRM 51-1-8.
